Accessibility Tools

Skip to main content

J.N. – Alberta

Tagged with:

Describe the symptoms and the timeline of the reaction.

"9/23/21

I have heard and read much of what is written here. My heart goes out to everyone suffering reactions to vaccines.

When my youngest son, now 31, was only 8 he developed severe tics. The muscles in this arms and hands would be forced to roll left and right simultaneously in a fast action for 30 seconds and end with a very loud vocal shout. They became more intense and frequent with time. Still do not know what triggered these tics suddenly but it worried me. In school, when he felt a tic coming on, he used to go to the washroom to hide the show. This is normal with tics. Took him to neurologists, psychologists and all the usual stuff.

Long story short, one day I decided to give him a very small doze of my liquid Prozac (just 2.5 mls) that I was taking for my mild depression. I did not expect any noticeable reaction, but the very next day, to everyone's amazement, all his tics were gone - totally! What a relief! He still felt them coming on but they did not present themselves in a physical way. I continued giving him Prozac for week, but did not see the need for it after that.

Prozac is a very gentle medicine, with doze easily adjusted to fit one's needs and is quickly absorbed in the system. I took it daily for about a year and my long term depression was completely gone as well, never to come back again.

Prozac reacts with the brain and may help in many of the cases I have read on this site.

I am NOT a doctor but wanted to bring up my story in hopes it may help others. It is an option to consider to have your doctor prescribe it for you without harmful effects - such a simple solution if it helps just a few.

Prozac comes in a pill form but I always preferred the liquid form. My prayers are with all those whose life has been changed in such an painful way. Hope my story helps.

-J.N. - Alberta"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.